MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT OPTION SIZE F RIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT OPTION SIZE F RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the inner packaging of the product, that contributes to the sterility of the product, was damage.There was no patient involvement.Attempts have been made no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, e1, e2, e3, g4, g7, h1, h2, h3, h6, h9, h10.Visual examination of the returned product confirmed that the sterile cavities are fractured.Sterility has been compromised.The shrink-wrap is missing and the carton box was returned opened.The carton box exhibit slight damage in the form of a deformed corner and creased panels.Complaint is confirmed.Review of the device history record(s) identified no deviations or anomalies related to the reported issue during manufacturing.Reported event is for a packaging issue; medical records are not available for review.The likely condition of the part when it left zimmer biomet control is considered conforming based on the evaluation of the returned product, the dhr review, and the potential transit age of the device (about 2.5 years).The root cause of the reported issue is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL COMPONENT OPTION SIZE F RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key11273402
Report Number3007963827-2021-00020
Device Sequence Number4607329
Product Code JWH
UDI-Device Identifier00889024001145
UDI-Public(01)00889024001145(17)280831(10)64067097
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P060037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596401652
Device Lot Number64067097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
CA-03059
Patient Sequence Number1